×

zbMATH — the first resource for mathematics

Formal reduction of cuspidal singularities of analytic vector fields. (Réduction formelle des singularités cuspidales de champs de vecteurs analytiques.) (French) Zbl 0985.37014
This paper deals with the formal orbital equivalence of planar vector fields having a singularity of nilpotent type. The main result of the paper asserts that any real or complex one-form \[ w=d(y^2-x^q)+\Delta(x,y)(2x dy-q y dx), \] where \(\Delta(x,y)\) does not contain neither constant term nor monomials of the form \(x,x^2,\ldots, x^{[q/2]}\), is formally equivalent to a one-form of the type \[ d(y^2-x^q)+\{\Delta_0(h)+x\Delta_1(h)+\cdots+x^{q-2}\Delta_{q-2}(h)\}(2x dy-qy dx), \] where the functions \(\Delta_k\) are series in the variable \(h=y^2-x^q,\) without constant term for any \(k=0,1\ldots, [q/2]-1.\) Here \([ ]\) denotes the integer part function. Furthermore this reduction is not unique. In particular, if not all the \(\Delta_k\equiv 0,\) let \(k_0\) be such that \(\Delta_{k_0}\) is the first non zero function. Then it is possible to obtain that \(\Delta_{k_0}(h)=h^{m}+\mu h^{2m},\) with \(\mu=0\) if \(k_0\neq q/2\) or with \(\mu\) a constant if \(k_0=q/2.\) In the case \(k_0=q/2\) it is also possible to eliminate another parameter in the next nonzero \(\Delta_k.\) As the author also noticed, any nilpotent singularity which has dominant term \(d(y^2-x^q)\) with the usual weights associated to this Hamiltonian, can be analytically transformed into a one-form \(w\) of the type considered in the above result.
The final part of the paper is devoted to discuss the convergence of the changes of coordinates used.

MSC:
37C15 Topological and differentiable equivalence, conjugacy, moduli, classification of dynamical systems
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34M35 Singularities, monodromy and local behavior of solutions to ordinary differential equations in the complex domain, normal forms
58K50 Normal forms on manifolds
37F75 Dynamical aspects of holomorphic foliations and vector fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, V. I.: Chapitres supplémentaires de la théorie des équations différentielles ordinaires. (1980) · Zbl 0956.34501
[2] Berthier, M.; Moussu, R.: Reversibilité et classification des centres nilpotents. Ann. inst. Fourier 44, 465-494 (1994) · Zbl 0803.34005
[3] Bogdanov, R. I.: Local orbital normal forms of a vector fields on a plane. Trans I.G. Petrovskii sem. 5, 51-84 (1979)
[4] Briot, C. A.; Bouquet, J. C.: Propriétés des fonctions définies par des équations différentielles. J. ecole polytechnique 36, 133-198 (1856)
[5] Cerveau, D.; Moussu, R.: Groupes d’automorphismes de (C, 0) et équations différentielles y \(dy + {\cdot}{\cdot}{\cdot} = 0\). Bull. soc. Math. France 116, 459-488 (1988) · Zbl 0696.58011
[6] Dulac, H.: Recherches sur LES points singuliers des équations différentielles. J. ecole polytechnique 2, 1-125 (1904) · JFM 35.0331.02
[7] Ecalle, J.: LES fonctions resurgentes. III. l’équation du pont et la classification analytique des objets locaux. Publ. math. Orsay 85–05 (1985) · Zbl 0602.30029
[8] Elizarov, P. M.; Il’yashenko, Yu.S.; Shcherbakov, A. A.; Voronin, S. M.: Finetely generated groups of germs of one-dimensional conformal mappings, and invariants for complex singular points of analytic foliations of the complex plane. Nonlinear Stokes phenomena 14, 57-105 (1993) · Zbl 1010.32501
[9] Loray, F.: Rigidité topologique pour des singularités de feuilletages holomorphes. Ecuationes diferenciales y singularidades (1995)
[10] Loray, F.; Meziani, R.: Classification de certains feuilletages associes à un cusp. Bol. soc. Brasil mat. 25, 93-106 (1994) · Zbl 0801.57020
[11] Meziani, R.: Classification analytique d’équations différentielles y \(dy +\equiv 0\) et espace de modules. Bol. soc. Brasil mat. 27, 23-53 (1996) · Zbl 0880.34002
[12] Martinet, J.; Ramis, J. P.: Classification analytique des équations différentielles non linéaires résonnantes du premier ordre. Ann. sci. Ecole norm. Sup. 16, 571-621 (1983) · Zbl 0534.34011
[13] Moussu, R.: Holonomie évanescente des équations dégénérées transverses. Singularities and dynamical systems, 161-173 (1985) · Zbl 0569.58012
[14] Poincaré, H.: Mémoire sur LES courbes définies par une équation différentielle. J. math. Pures appl. 3, 375-422 (1881) · JFM 13.0591.01
[15] Sadovskii, A. P.: Optimal orbital normal forms for two-dimensional systems with a nonzero linear part. Differential equations 21, No. No. 9, 1509-1516 (1985)
[16] Stró\.Zyna, E.; \.Zołdcek, H.: The analytic normal form for the nilpotent singularity. (1998)
[17] Takens, F.: Singularities of vector fields. Inst. hautes études sci. Publ. math. 43, 47-100 (1974) · Zbl 0279.58009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.